- Title
- A random version of Shepp's urn scheme
- Creators
- Robert W CHEN - Department of Mathematics, University of Miami, Coral Gables, FL 33124, United StatesAlan ZAME - Department of Mathematics, University of Miami, Coral Gables, FL 33124, United StatesChien-Tai LIN - Department of Mathematics, Tamkang University, Taipei, Taiwan, Province of ChinaHsiu-Fen WU - Department of Mathematics, Tamkang University, Taipei, Taiwan, Province of China
- Publication Details
- SIAM journal on discrete mathematics, Vol.19(1), pp.149-164
- Publisher
- Society for Industrial and Applied Mathematics; Philadelphia, PA
- Academic Unit
- College of A&S; A&S - Mathematics
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031575911202976
Journal article
A random version of Shepp's urn scheme
SIAM journal on discrete mathematics, Vol.19(1), pp.149-164
2005
Metrics
3 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Collaboration types
- Domestic collaboration
- International collaboration
- Citation topics
- 9 Mathematics
- 9.50 Applied Statistics & Probability
- 9.50.372 Fractional Brownian Motion
- Web Of Science research areas
- Mathematics
- Mathematics, Applied
- ESI research areas
- Engineering
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites